Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    7
  • comments
    6
  • views
    1099

accutane process 9/17

ivethm22

122 views

okay so i officially reached 1 month on september 07. So far, i still have the same side effects as i did when i started (dry skin and lips).  I honestly think my acne has gotten worse. Since the beginning of september i've noticed that my skin around my worst area (my cheeks)  started getting like scaly skin? im not sure how to explain it but it's like scabs? anyways, it's going away now but my acne is still pretty bad. I know i'm not going to see much change till my 3rd month but it still sucks seeing your acne super bad. My biggest problem is scarring because it's just red. I have noticed that since i started taking accutane, I don't get acne on my chin which i use to have all the time and those were hurtful. My forehead doesn't get as much anymore either so I don't have any pics on those areas because they're not affected as of right now. However i think my cheeks have gotten worse and I really hope it gets better because i can't stand it anymore :smileys_n_people_57::smileys_n_people_44: the first pic im going to post shows a bit of the scabby skin i mentioned earlier. the second pics i took today, 9/12
IMG_5324.JPGIMG_5332.JPGIMG_5335.JPG



0 Comments


Recommended Comments

There are no comments to display.

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×